# SDR 20000724SH006

- Difficulty date: June 9, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N69BH
- Make and model: Lear 35A
- Aircraft serial: 276
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K235
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, PILOT FELT A TIRE BLOW.  TAKEOFF REJECTED AND ACFT COASTED TO A STOP JUST AFTER TURNING OFF THE RUNWAY.  INSPECTION REVEALED BOTH RIGHT MAIN TIRES HAD BLOWN WITH MINOR DAMAGE TO ANTI-SKID WIRING AND HYDRAULIC BRAKE LINES.  REPLACEMENT TIRES INSTALLED.  A DEFECT IN ONE OF THE TWO TIRES MAY HAVE CAUSED IT TO LOSE PRESSURE AND OVERHEAT DURING TAXI.  (X)
